MAUDE Adverse Event Report: BARD REYNOSA S.A. DE C.V. -9617592 POWERPICC SV CATHETER 3F FULL TRAY (SINGLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD REYNOSA S.A. DE C.V. -9617592 POWERPICC SV CATHETER 3F FULL TRAY (SINGLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recv0964 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (recv0964) have been reported from the same facility.
 
Event or Problem Description
It was reported that picc line unable to be removed at the bedside, picc placed in the right basilic vein, resistance met after 15-20cms removed, bedside team attempted warm compresses, relaxation (walking, normal activities, etc), cxr confirmed tip in axila and no knots or loops in line, pt referred to ir, no harm to patient, line remained patent during entire dwell time, no cath flo, on ancef, no additional line needed.Line successfully removed in ir with a wire inserted in the single lumen.Pt was exposed to fluro during ir removal.Dr.In special procedures removed line without complication or sedation, patient and parents expressed anxiety during timeframe.No other information was provided.

Brand Name
POWERPICC SV CATHETER 3F FULL TRAY (SINGLE-LUMEN)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas
MX 
MDR Report Key8378078
Report Number3006260740-2019-00400
Device Sequence Number14217118
Product Code LJS
UDI-Device Identifier00801741027529
UDI-Public(01)00801741027529
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K102159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3173108
Device Lot NumberRECV0964
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR